# SDR SIMA20121231014

- Difficulty date: December 31, 2012
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 27,267 hours, 24,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CENTER OMEGA BEAM GUSSET STRAP HAS CORROSION AT SCREW HOLES AS MARKED, BETWEEN FRAMES 60 AND 61.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVE CORROSION AT CENTER OMEGA BEAM GUSSET AT SCREW HOLE FOUND TO BE OUT OF LIMITS BETWEEN FR 60 AND 61 IAW EMB 140 SRM 51-10-03.  REMOVED CENTER OMEGA BEAM GUSSET STRAP BETWEEN FRAMES 60 AND 61 REF EMB 145 SRM 51-40-02.  LOCATED DRILLED AND DEBURR REF EMB 145 SRM 53-24-10 SRM 51-20-03.  INSTALLED NEW CENTER OMEGA BEAM GUSSET PER SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
